MANUFACTURER: SCHERING-PLOUGH HEALTHCARE.INDICATIONS: Coricidin HBP Maximum Strength Flu Tablets:
INGREDIENTS: Active Ingredients: Per Tablet: Acetaminophen (500mg), Chlorpheniramine Meleate (2mg), Dextromethorphan Hydrobrimide (15mg). Inactive Ingredients: Acacia; Butylparaben; Calcium Sulfate; Carnauba Wax; Corn Starch; FD&C Red No. 40 Aluminum Lake; FD&C Yellow No. 6 Aluminum Lake; Lactose; Magnesium Stearate; Microcrystalline Cellulose; Pharmaceutical Ink; Povidone; Sugar; Talc; Titanium Dioxide; White Wax. DIRECTIONS:
- It provides relief from severe cold and flu symptoms like coughing, sneezing, runny nose, head and body aches.
- Plus, Coricidin HBP Maximum Strength Flu contains an extra strong pain reliever that takes care of even the worst cold & flu headaches and body aches.
- Adults and children 12 years of age and over: Oral dosage is two tablets every 4 to 6 hours, not to exceed 12 tablets in 24 hours, or as directed by a doctor.
- Children 6 to under 12 years of age: Oral dosage is one tablet every 4 to 6 hours, not to exceed 5 tablets in 24 hours, or as directed by a doctor.
- Children under 6 years of age: consult a doctor.
Shipping Weight : 0.30 lb